Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2897
Files in This Item:
File SizeFormat 
813636876.pdf185,7 kBAdobe PDFView/Open
Title: Optimal control for a phase field system with a possibly singular potential
Authors: Colli, PierluigiGilardi, GianniMarinoschi, GabrielaRocca, Elisabetta
Issue Date: 2014
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2018 i.e. [2028], ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: In this paper we study a distributed control problem for a phase-field system of Caginalp type with logarithmic potential. The main aim of this work would be to force the location of the diffuse interface to be as close as possible to a prescribed set. However, due to the discontinuous character of the cost functional, we have to approximate it by a regular one and, in this case, we solve the associated control problem and derive the related first order necessary optimality conditions.
Keywords: Phase field system; phase transition; singular potentials; optimal control; optimality conditions; adjoint state system
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.